# SDR 2004FA0000013

- Difficulty date: January 1, 2004
- Submitted: January 6, 2004
- Operation: General aviation
- Aircraft: N8242P
- Make and model: Piper PA-24-250
- Aircraft serial: 243496
- Engine: Lyc O540*
- Propeller: Hartzl HC82V*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: A8268
- Condition: Broken
- Location: Piston Assy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPEARS THAT ROD (PN A8268) BROKE JUST ABOVE A921-1 ROD FORK.  SUBSEQUENT INVESTIGATION BY PROP REPAIR STATION DID NOT FIND ANY MISALIGNMENT OF GUIDE COLLAR RODS DO NOT APPEAR TO BE BENT OR DAMAGED.  COULD NOT FIND ANY REASON FOR ROD TO FAIL.
